# SDR SWIA202266678

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N616UX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000817
- Aircraft time: 6,260 hours, 3,744 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Message
- Condition: False Indication
- Location: Aft Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFT LEFT SERVICE DOOR INDICATED OPEN PASSING 5000 IN THE CLIMB. EICAS MESSAGE DID DISAPPEAR WHEN WE GOT BACK ON APPROACH.   VERIFIED L2 DOOR INDICATION WAS A ICAS INDICATION ISSUE NOT A PHYSICAL ISSUE.  AFT LEFT SERVICE DOOR INDICATED OPEN PASSING 5000 IN THE CLIMB. EICAS MESSAGE DID DISAPPEAR WHEN WE GOT BACK ON APPROACH   (FLIGHT 4677)   FOUND AFT PAX DOOR STEP ADJUSTMENT TO BE OUT OF LIMITS. PERFORMED DOOR EXTERNAL STEP ADJUSTMENT WITH REFERENCE TO AMM 52-12-00. OPS CHECK GOOD AT THIS TIME. OK FOR SERVICE.
